Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar


Non-algebraic compact Kähler threefolds admitting endomorphisms

Title data

Höring, Andreas ; Peternell, Thomas:
Non-algebraic compact Kähler threefolds admitting endomorphisms.
In: Science China Mathematics. Vol. 54 (August 2011) Issue 8 . - pp. 1635-1664.
ISSN 1869-1862
DOI: https://doi.org/10.1007/s11425-011-4188-7

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics I (Complex Analysis) > Chair Mathematics I (Complex Analysis) - Univ.-Prof. Dr. Thomas Peternell
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 24 Nov 2020 08:48
Last Modified: 24 Nov 2020 08:48
URI: https://eref.uni-bayreuth.de/id/eprint/60198